Measure of submanifolds in the Engel group

  • Enrico Le Donne

    University of Jyväskylä, Finland
  • Valentino Magnani

    Università di Pisa, Italy


We find all intrinsic measures of smooth submanifolds in the Engel group, showing that they are equivalent to the corresponding -dimensional spherical Hausdorff measure restricted to the submanifold. The integer is the degree of the submanifold. These results follow from a different approach to negligibility, based on a blow-up technique.

Cite this article

Enrico Le Donne, Valentino Magnani, Measure of submanifolds in the Engel group. Rev. Mat. Iberoam. 26 (2010), no. 1, pp. 333–346

DOI 10.4171/RMI/603